logo
 

Domov 

Príspevky 

- podľa názvu 

- podľa pracoviska 

- Posledných 10 

Autori 

Hľadať 


Export 


O časopise 



Login:
Heslo:

Štatistika


1107 Príspevky
434 Autori
26 Čísla

0

Publication

Type of publication:Article
Entered by:
TitleM-Matrices in Economic Models
English TitleM-Matrices in Economic Models
MESC
Bibtex cite ID
Journal Obzory matematiky, fyziky a informatiky
Year published 2010
Volume 39
Number 2
Pages 15-22
ISSN 1335-4981
Abstract
The main aim of this article is to introduce a simple economic model and show how some properties of matrices can influence the feasibility of this model.
Authors
Vysoká, Jana
Topics
=SEE CLASSIFICATION DIFFERENCE FROM OTHERS=
BibTeXBibTeX
RISRIS
Total mark: 5
Cited by:
Cite:
  Based on Aigaion, modifications MD© 2007